Publications

Book

The Method of Intrinsic Scaling
Lecture Notes in Mathematics, vol. 1930, Springer, 2008.

 

 Lecture Notes

An introduction to the infinity-Laplacian
Short course, 2017.

Análise Matemática II
Notas de curso, Universidade de Coimbra, 2012.

Análise Infinitesimal II
Notas de curso, Universidade de Coimbra, 2005.

 

Articles

Sharp regularity for the inhomogeneous porous medium equation
(with D. Araújo and A.F. Maia)
submitted.

Singularly perturbed fully nonlinear parabolic problems and their asymptotic free boundaries
(with G.C. Ricarte and R. Teymurazyan)
submitted.

Existence and boundary regularity for degenerate phase transitions
(with P. Baroni, C. Lindfors and T. Kuusi)
SIAM J. Math. Anal., to appear.

Towards the C^{p'}-regularity conjecture in higher dimensions
(with D. Araújo and E.V. Teixeira)
Int. Math. Res. Not. IMRN, to appear.

On the interior regularity of weak solutions to the 2-D incompressible Euler equations
(with J. Siljander)
Calc. Var. Partial Differential Equations 56 (2017), 56:126.

A proof of the C^{p'}-regularity conjecture in the plane
(with D. Araújo and E.V. Teixeira)
Adv. Math. 316 (2017), 541–553.

A free boundary optimization problem for the infinity-Laplacian
(with R. Teymurazyan)
J. Differential Equations 263 (2017), 1140–1159.

On the bulk velocity of Brownian ratchets
(with S. Kondratyev and D. Vorotnikov)
SIAM J. Math. Anal. 48 (2016), 950–980.

Analysis of adaptive forward-backward diffusion flows with applications in image processing
(with V. B. Surya Prasath and D. Vorotnikov)
Inverse Problems 31 (2015), 105008 (30pp).

Optimal regularity at the free boundary for the infinity obstacle problem
(with J.D. Rossi and E.V. Teixeira)
Interfaces Free Bound. 17 (2015), 381–398.

Regularity for anisotropic fully nonlinear integro-differential equations
(with L. Caffarelli and R. Leitão)
Math. Ann. 360 (2014), 681–714.

A quantitative modulus of continuity for the two-phase Stefan problem
(with P. Baroni and T. Kuusi)
Arch. Rational Mech. Anal. 214 (2014), 545–573.

A geometric tangential approach to sharp regularity for degenerate evolution equations
(with E.V. Teixeira)
Anal. PDE 7 (2014), 733–744.

An intrinsic Liouville theorem for degenerate parabolic equations
(with E.V. Teixeira)
Arch. Math. (Basel) 102 (2014), 483–487.

Local Hölder continuity for doubly nonlinear parabolic equations
(with T. Kuusi and J. Siljander)
Indiana Univ. Math. J. 61 (2012), 399–430.

Hölder continuity for Trudinger's equation in measure spaces
(with T. Kuusi, R. Laleoglu and J. Siljander)
Calc. Var. Partial Differential Equations 45 (2012), 193–229.

Limits of anisotropic and degenerate elliptic problems
(with A. Di Castro and M. Pérez-Llanos)
Commun. Pure Appl. Anal. 11 (2012), 1217–1229.

On the well-posedness of a two-phase minimization problem
(with D. Vorotnikov)
J. Math. Anal. Appl. 378 (2011), 159–168.

Limits as p(x) of p(x)-harmonic functions
(with J.J. Manfredi and J.D. Rossi)
Nonlinear Anal. 72 (2010), 309–315.

p(x)-Harmonic functions with unbounded exponent in a subdomain
(with J.J. Manfredi and J.D. Rossi)
Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), 2581–2595.

Entropy solutions for the p(x)-Laplace equation
(with M. Sanchón)
Trans. Amer. Math. Soc. 361 (2009), 6387–6405.

On a doubly nonlinear diffusion model of chemotaxis with prevention of overcrowding
(with M. Bendahmane, R. Burger and R. Ruiz-Baier)
Math. Methods Appl. Sci. 32 (2009), 1704–1737.

The nonlinear N-membranes evolution problem
(with J.F. Rodrigues and L. Santos)
J. Math. Sci. (N. Y.) 159 (2009), 559–572.
[published in Zap. Nauchn. Sem. POMI 362 (2008), 303–324.]

The obstacle problem for nonlinear elliptic equations with variable growth and L^1-data
(with J.F. Rodrigues and M. Sanchón)
Monatsh. Math. 154 (2008), 303–322.

Quasi-steady Stokes flow of multiphase fluids with shear-dependent viscosity
(with C. Ebmeyer)
European J. Appl. Math. 18 (2007), 417–434.

On a two-sidedly degenerate chemotaxis model with volume-filling effect
(with M. Bendahmane and K.H. Karlsen)
Math. Models Methods Appl. Sci. 17 (2007), 783–804.

Intrinsic scaling for PDEs with an exponential nonlinearity
(with E. Henriques)
Indiana Univ. Math. J. 55 (2006), 1701–1722.

New global a priori estimates for the third-grade fluid equations
(with M. Steinhauer and J.H. Videman)
Math. Methods Appl. Sci. 29 (2006), 1339-1348.

Forest fire spread models: the local quasi-equilibrium approach
(with J. André and D. Xavier Viegas)

Combust. Sci. and Tech. 178 (2006), 2115-2143.

Boundary regularity at {t=0} for a singular free boundary problem
(with E. Henriques)
in: Free Boundary Problems: theory and applications, pp. 231-240, Int. Ser. Num. Math. 154, Birkhäuser, 2006.

On the doubly singular equation g(u)t= Dpu
(with E. Henriques)

Comm. Partial Differential Equations 30 (2005), 919-955.

The smoothing property for a class of doubly nonlinear parabolic equations
(with C. Ebmeyer)

Trans. Amer. Math. Soc. 357 (2005), 3239-3253.

Current issues on singular and degenerate evolution equations
(with E. DiBenedetto and V. Vespri)
in: Handbook of Differential Equations, Evolutionary Equations, vol. 1, pp. 169-286, Elsevier, 2004.

The geometry of some nonlinear PDEs
in: The J.A. Sampaio Martins anniversary volume, pp. 121-133, Textos Mat. Sér. B 34,  DMUC, 2004.

Regularity in Sobolev spaces for doubly nonlinear parabolic equations
(with C. Ebmeyer)
J. Differential Equations 187 (2003), 375-390.

Uniqueness for nonlinear degenerate problems
(with N. Igbida)
NoDEA Nonlinear Differential Equations Appl. 10 (2003), 287-307.

Regularity for partial differential equations: from De Giorgi-Nash-Moser theory to intrinsic scaling
in: CIM Bulletin #12, pp. 8-14, June 2002.

Unidirectional steady flow of a viscoelastic fluid with a free surface
(with J.H. Videman)
Interfaces Free Bound. 3 (2001), 447-463.

A free boundary problem: contributions from modern analysis
in: European Congress of Mathematics, pp. 319-329, Progress in Mathematics 202, Birkhäuser, 2001.

Hölder continuity of local weak solutions for parabolic equations exhibiting two degeneracies
Adv. Differential Equations 6 (2001), 327-358.

Continuous solutions for a degenerate free boundary problem
Ann. Mat. Pura Appl. 178 (2000), 195-224.

A singular-degenerate parabolic problem: regularity up to the Dirichlet boundary
in: FBPs: Theory and Applications I, pp. 399-410, GAKUTO Int. Series Math. Sci. Appl. 13, 2000.

On a three-dimensional convective Stefan problem for a non-newtonian fluid
(with J.F. Rodrigues)
in: Applied Nonlinear Analysis, pp. 457-468, Kluwer Academic/Plenum Publishers, 1999.

Degenerate elliptic problems in a class of free domains
(with J.F. Rodrigues)
J. Math. Pures Appl. 78 (1999), 819-840.

On the Stefan problem with convection and nonlinear diffusion in a porous medium
in: Nonlinear Evolution Equations and Their Applications, pp. 225-236, World Scientific, 1999.

On a Darcy-Stefan problem arising in freezing and thawing of saturated porous media
(with J.F. Rodrigues)
Contin. Mech. Thermodyn. 11 (1999), 181-191.

On the mathematical analysis of a valley glacier model
(with J.F. Rodrigues)
in: FBPs: theory and applications, pp. 237-245, Res. Notes Math. 409, Chapman & Hall/CRC, 1999.

On the stationary Boussinesq-Stefan problem with constitutive power-laws
(with J.F. Rodrigues)
Internat. J. Non-Linear Mech. 33 (1998), no. 4, 555-566.

A free boundary problem with convection for the p-Laplacian
Rend. Mat. Appl. 17 (1997), 1-19.

A stationary Stefan problem with convection and nonlinear diffusion
Port. Math. 52 (1995), 481-497.

Some convergence properties of matrix sets
(with D.P. Stanford)
SIAM J. Matrix Anal. Appl. 15 (1994), 1132-1140.

 

          Books (as editor)

Trends in Partial Differential Equations of Mathematical Physics
(J.F. Rodrigues, G. Seregin and J.M. Urbano eds.)
Progress in Nonlinear Differential Equations and Their Applications, vol. 61, Birkhäuser, 2005.

School and Workshop on Oceanography, Lakes and Rivers
(J.H. Videman, J.M. Urbano and D. Bresch eds.)
Monographs and Proceedings, vol. 25, CIM, 2004.

 

Special Issue (as editor)

Harnack Estimates, Positivity and Local Behavior of Degenerate and Singular Parabolic Equations
(Guest editors: E. Dibenedetto, U. Gianazza, M. Safonov, J.M. Urbano and V. Vespri)
Bound. Value Probl., vol. 2007.